Alert archive / Nebraska / Red Flag Warnings in 2026
Red Flag Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Jan 16, 2026, 1:01 PM MST for 11 counties in Nebraska. It took effect at Jan 17, 2026, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2026, 1:01 PM MST (20:01 UTC)
- In effect from
- Jan 17, 2026, 11:00 AM MST
- Expired
- Jan 17, 2026, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 431 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -218 m²/s²
- 0-3 km storm-relative helicity
- -226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS83 KLBF 162001 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 201 PM CST Fri Jan 16 2026 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY SATURDAY AFTERNOON... .The combination of low relative humidity and gusty winds Saturday afternoon, will lead to critical fire weather conditions across far southwestern Nebraska. NEZ210-170900- /O.NEW.KLBF.FW.W.0002.260117T1800Z-260118T0000Z/ /O.CON.KLBF.FW.W.0001.000000T0000Z-260117T0000Z/ Frenchman Basin- 101 PM MST Fri Jan 16 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWESTERN NEBRASKA... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM UNTIL 5 PM MST SATURDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FAR SOUTHWESTERN NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning for low relative humidity and gusty winds, which is in effect from 11 AM to 5 PM MST Saturday. * AFFECTED AREA...Fire Weather Zone 210 Frenchman Basin. * TIMING... 11am MT to 5pm MT Saturday * WINDS...Northwest 30 to 40 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 32 degrees. * LIGHTNING...None expected. * IMPACTS... Any fire starts will have the potential for quick growth and rapid spread and may be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ219-170000- /O.CON.KLBF.FW.W.0001.000000T0000Z-260117T0000Z/ Loess Plains- 201 PM CST Fri Jan 16 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PORTIONS OF SW NEBRASKA... * AFFECTED AREA...Fire Weather Zone 219 Loess Plains. * TIMING...Through 6pm CT /5pm MT/ this evening. * WINDS...Northwest 30 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 29 percent. * TEMPERATURES...Up to 33. * LIGHTNING...None expected. * IMPACTS... Any fire starts will have the potential for quick growth and rapid spread and may be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CLB
2 follow-up statements
847 WWUS83 KLBF 170005 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 605 PM CST Fri Jan 16 2026 ...THE RED FLAG WARNING FOR FRIDAY HAS BEEN ALLOWED TO EXPIRE... ...RED FLAG WARNINGS ARE IN EFFECT SATURDAY FOR THE EASTERN PANHANDLE THROUGH SOUTHWEST NEBRASKA... .The combination of low relative humidity and gusty winds Saturday afternoon, will lead to critical fire weather conditions across the eastern Panhandle through southwest Nebraska. NEZ210-171000- /O.EXP.KLBF.FW.W.0001.000000T0000Z-260117T0000Z/ /O.CON.KLBF.FW.W.0002.260117T1800Z-260118T0000Z/ Frenchman Basin- 605 PM CST Fri Jan 16 2026 /505 PM MST Fri Jan 16 2026/ ...RED FLAG WARNING FOR FRIDAY HAS EXPIRED FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWESTERN NEBRASKA... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR SOUTHWESTERN NEBRASKA... * AFFECTED AREA...Fire Weather Zone 210 Frenchman Basin. * TIMING... 11am MT to 5pm MT Saturday * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 13 percent. * TEMPERATURES...Up to 28. * LIGHTNING...None expected. * IMPACTS... Any fire starts will have the potential for quick growth and rapid spread and may be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ219-170115- /O.EXP.KLBF.FW.W.0001.000000T0000Z-260117T0000Z/ Loess Plains- 605 PM CST Fri Jan 16 2026 ...THE RED FLAG WARNING FOR FRIDAY HAS EXPIRED FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PORTIONS OF SOUTHWEST NEBRASKA... Though strong winds continue, humidity values continue to climb and will far exceed critical levels through the overnight hours. $$ NEZ204-171000- /O.EXA.KLBF.FW.W.0002.260117T1800Z-260118T0000Z/ Eastern Panhandle/Crescent Lake NWR- 505 PM MST Fri Jan 16 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY FOR FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR THE EASTERN PANHANDLE... The National Weather Service in North Platte has issued a Red Flag Warning for Low relative humidity and gusty winds, which is in effect from 11 AM to 5 PM MST Saturday. * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR. * TIMING... 11am MT to 5pm MT Saturday * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * TEMPERATURES...Up to 26. * LIGHTNING...None expected. * IMPACTS... Any fire starts will have the potential for quick growth and rapid spread and may be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
861 WWUS83 KLBF 172356 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 556 PM CST Sat Jan 17 2026 NEZ204-210-180100- /O.EXP.KLBF.FW.W.0002.000000T0000Z-260118T0000Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin- 556 PM CST Sat Jan 17 2026 /456 PM MST Sat Jan 17 2026/ ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR THE EASTERN PANHANDLE THROUGH SOUTHWEST NEBRASKA... Winds have fallen off quickly this evening with most locations reporting less than 15 mph speeds. Low humidity will likely persist through the overnight hours but given the poor winds, will allow the Red Flag Warning to expire on time. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Jan 16, 10:20 AM MST, 2 hours 41 minutes earlier. Its key messages:
- Strong, gusty northwest winds will be the main driver of a busy weather day across western and north central Nebraska. Winds may gust in excess of 65 mph this afternoon across the region.
- The strong winds this afternoon will lead to critical fire weather concerns across southwestern Nebraska, where a Red Flag Warning is in effect. Near critical fire weather conditions may last throughout the weekend.
- Across north central Nebraska today, the strong winds combined with falling snow may lead to areas of blowing snow and reduced visibility. Though new snow accumulations are expected to be around 1 inch, locally heaver amounts will be possible in banded snowfall. As such, a Winter Weather Advisory has been issued.
- Temperatures fluctuate throughout the week, largely driven by the location of the jet stream. A dry forecast, and warmer temperatures in some locations, may lead to continued fire weather concerns into the work week.
Area forecast discussion, Jan 16, 10:20 AM MST, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1120 AM CST Fri Jan 16 2026 .KEY MESSAGES... - Strong, gusty northwest winds will be the main driver of a busy weather day across western and north central Nebraska. Winds may gust in excess of 65 mph this afternoon across the region. - The strong winds this afternoon will lead to critical fire weather concerns across southwestern Nebraska, where a Red Flag Warning is in effect. Near critical fire weather conditions may last throughout the weekend. - Across north central Nebraska today, the strong winds combined with falling snow may lead to areas of blowing snow and reduced visibility. Though new snow accumulations are expected to be around 1 inch, locally heaver amounts will be possible in banded snowfall. As such, a Winter Weather Advisory has been issued. - Temperatures fluctuate throughout the week, largely driven by the location of the jet stream. A dry forecast, and warmer temperatures in some locations, may lead to continued fire weather concerns into the work week. && .UPDATE... Issued at 934 AM CST Fri Jan 16 2026 Just updated the forecast to add Eastern Cherry county to the winter weather advisory. Over the past hour, some locally intense snow showers have impacted the Valentine area. These snow showers will be very sporadic, locally reducing visibilities as they pass. Snow accumulations are still expected to be an inch or less in eastern Cherry County, however wind gusts in the 40 to 60 MPH range will combine with the snow showers to produce near zero visibilities over short distances. && .SHORT TERM /THROUGH TONIGHT/... Issued at 358 AM CST Fri Jan 16 2026 A busy day of impactful weather is expected across western and north central Nebraska today, largely driven by the High Wind Warning across the region. Strong winds aloft will continue to mix to the surface throughout the night lasting through the evening. Wind gusts this afternoon across most of the region are expected to exceed 55 mph, with some areas, especially across western Nebraska, exceeding 65 mph. Sustained winds of 30 to 45 mph are also expected. These strong winds and wind gusts will create difficult travel conditions, with strong cross winds on area roads and highways. Across southwest Nebraska, the strong winds will also lead to critical fire weather conditions. Poor humidity recovery overnight will contribute to lower relative humidity throughout the day. Relative humidity is expected to drop into the low 20 percent range this afternoon across southwest Nebraska. Although these relative humidity values are forecast to remain just above critical thresholds, the strong wind gusts will be sufficient to create critical fire weather conditions. Any fire starts will have the potential to rapidly grow and spread with these winds. As such, have continued the Red Flag Warning across southwest Nebraska for this afternoon into the evening. Across portions of north central Nebraska, snow is expected this afternoon, and combined with the strong winds, areas of blowing snow are expected this afternoon across north central Nebraska. The concern for blowing snow has prompted the issuance of a Winter Weather Advisory across north central Nebraska through this evening. As for accumulations, the latest forecast continues to trend towards increasing snowfall amounts. While most portions of north central Nebraska are expected to receive around one inch of accumulations, there is some growing concern for more banded snowfall, which may lead to locally higher amounts. Latest guidance suggests potential for pockets of instability and strong mid to low level lapse rates, further supporting the potential for banded snowfall. However, these is some uncertainty remaining in where this potential band of heavier snowfall will set up. Have blended in some of the higher resolution guidance to the forecast, which brings in some stripes of higher snowfall between Ainsworth and O'Neill, with new amounts around 1.5 inches. That being said, thinking that snowfall amounts under some of the stronger bands could reach up to 3 inches in some locations. Regardless of amounts, higher snowfall rates and very gusty winds will create hazardous travel conditions throughout the day from areas of blowing snow. Take care if you must travel in north central Nebraska today! Behind all of this snow and a secondary cold frontal passage, temperatures will drop off tonight. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 358 AM CST Fri Jan 16 2026 As the cold front passes through the region this afternoon, colder temperatures remain in its wake. This will cause sharp drop off in temperatures tonight into early Saturday morning. Winds remain strong early Saturday morning, with gusts up to 35 mph. These strong winds and cold temperatures will result in very cold wind chills Saturday morning, with wind chills ranging from 10 to 25 below zero across most of western and north central Nebraska. There has been some consistency in these frigid wind chills in the last few forecast cycles, so think there is some potential that cold weather headlines may be needed in the next forecast cycle. For the rest of Saturday, cold temperatures remain across the region with highs ranging from the teens in north central Nebraska to the upper 20s across the Panhandle. Wind chills remain subzero across north central Nebraska to the low teens across western Nebraska. Despite the cold temperatures, low relative humidity is expected across most of western and southwestern Nebraska, with afternoon humidity in the low teens. North to northwesterly winds gusting up to 40 mph may will likely lead to near critical to critical fire weather conditions across western and southwestern Nebraska again on Saturday. Will continue to keep an eye on this period, as additional Red Flag Warnings may be needed Saturday. Upper level ridging attempts to track over the region Sunday afternoon, which should bring warmer temperatures across the region. In fact, should see a rebound of temperatures to the upper 30s to upper 40s across the region. While humidity values are expected to remain above 30 percent across most of the region, strong winds aloft are again expected to mix to the surface, with strong northwesterly winds of 25 to 35 mph gusting up to 45 mph. This may again lead to more wind driven fire weather concerns Sunday afternoon. The threat for stronger winds on Sunday are further reinforced by the ECMWF EFI/SoT, highlighting a 70 to 80 percent chance of anomalously strong winds across western and north central Nebraska. With all this in mind, there may be an additional need for fire weather headlines again on Sunday. Looking ahead into the week, the upper level jet tracks across central Nebraska, which introduces the possibility of several shortwaves tracking across portions of north central Nebraska, while western Nebraska remains more under a ridge. For now, this appears to be a mostly dry pattern across the region, with little precipitation expected. This will also lead to a temperature gradient settling across the region, which is expected to subtly track east and west throughout the week. Under the more ridged regions, near seasonal to above seasonal temperatures are expected to persist, while areas impacted by shortwaves are expected to see cooler temperatures. Will continue to monitor these trends throughout the week, however, the location of the jet stream will largely dictate temperatures throughout the week. With the dry forecast, some somewhat warmer temperatures, fire weather concerns are likely to remain throughout portions of the region throughout the week. Again, will continue to monitor these trends and refine as we approach early week. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1120 AM CST Fri Jan 16 2026 Scattered snow showers will be possible this afternoon into the early evening hours generally east of a line from Gordon (KGRN) to North Platte (KLBF). Visibilities east of this line may be reduced to locally under 1SM at times. Ceilings in these areas may reach around 1000 FT AGL within the heaviest snow showers. Flight conditions will improve after mid evening across the area with ceilings increasing to 5000 to 10000 FT AGL tonight into Saturday morning. Winds will remain strong over the next 24 hours with frequent gusts over 50 KTS possible through 00z Saturday. Wind gusts will generally be in the 35 to 45 KT range overnight into Saturday morning. && .FIRE WEATHER... Issued at 358 AM CST Fri Jan 16 2026 Critical fire weather conditions are expected across southwest Nebraska today, driven by strong northwesterly wind gusts and low relative humidity. A Red Flag Warning is in effect for fire weather zones 210 and 219, where afternoon humidity values drop into the low 20 percent range. Winds in the Red Flag Warning are expected to remain around 40 mph, with gusts up to 65 mph. Although the Red Flag Warning is located across southwest Nebraska, the entire region is under a High Wind Warning, with afternoon wind gusts potentially exceeding 65 mph. Though humidity values may remain above critical values, any fire starts today will have the potential for rapid spread. Elevated to near critical fire weather conditions are expected to last this weekend, especially across western and southwestern Nebraska due to low relative humidity values and gusty northwesterly winds. Although no headlines have been issued for this weekend, additional headlines may be needed if the forecast remains on track. Saturday, afternoon humidity values drop into the low teens across western Nebraska, especially areas west of Highway 83. Winds gusting between 35 to 40 mph are possible. Stronger wind gusts are possible on Sunday, with peak gusts around 45 mph, however, humidity values are expected to remain above 30 percent. Will continue to monitor these conditions closely. Looking ahead to next week, areas in western Nebraska may see above average temperatures along with lower relative humidity values. Some questions remains on how strong wind gusts will be next week. However, a dry and windy pattern is expected, which may bring additional fire weather concerns. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 PM CST /5 PM MST/ this evening for NEZ004>010-022>029-035>038-056>059-069>071-094. Winter Weather Advisory until 6 PM CST this evening for NEZ005>010. Red Flag Warning until 6 PM CST /5 PM MST/ this evening for NEZ210-219. && UPDATE...Buttler SHORT TERM...Richie LONG TERM...Richie AVIATION...Buttler FIRE WEATHER...Richie
Hazardous weather outlook, Jan 16, 9:38 AM MST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1038 AM CST Fri Jan 16 2026 NEZ004>010-022>029-035>038-056>059-069>071-094-171645- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1038 AM CST Fri Jan 16 2026 /938 AM MST Fri Jan 16 2026/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Strong northwest winds are expected across western and north central Nebraska today, with gusts up to 70 miles per hour. A High Wind Warning remains in effect for the entire region through this evening. Across southwest Nebraska, these high winds will lead to critical fire weather conditions. A Red Flag Warning is in effect from noon through this evening across southwest Nebraska. Any fire starts will quickly spread with these winds. Across north central Nebraska, the combination of falling snow and strong wind gusts will create areas of blowing snow and reduced visibility. Travel conditions may be hazardous at times. A Winter Weather advisory is in effect through this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Bitter cold wind chills are expected early Saturday morning across most of western and north central Nebraska. Wind chills may reach as low as 10 to 25 below zero Saturday morning. Dry, windy conditions may lead to additional fire weather concerns across western and southwestern Nebraska this weekend, with fire weather concerns lasting through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 16, 10:17 AM MST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1117 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Non-Tstm Wnd Gst 2 NNW Grant 40.87N 101.73W
01/16/2026 E65 MPH Perkins NE ASOS
Corrects previous non-tstm wnd gst report
from 2 NNW Grant. Corrects previous non-tstm
wnd gst report from 2 NNW Grant.
&&Local storm report, Jan 16, 10:18 AM MST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1118 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Non-Tstm Wnd Gst 3 WSW Ogallala 41.12N 101.77W
01/16/2026 E61 MPH Keith NE ASOS
Corrects previous non-tstm wnd gst report
from 3 WSW Ogallala.
&&Local storm report, Jan 16, 10:19 AM MST, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1119 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM Non-Tstm Wnd Gst 2 NW Crescent Lake Nwr 41.76N 102.44W
01/16/2026 E63 MPH Garden NE Park/Forest Srvc
Corrects previous non-tstm wnd gst report
from 2 NW Crescent Lake Nwr.
&&Local storm report, Jan 16, 10:20 AM MST, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1120 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Non-Tstm Wnd Gst 13 WNW Merritt Reservoi 42.69N 101.13W
01/16/2026 E61 MPH Cherry NE Park/Forest Srvc
Corrects previous non-tstm wnd gst report
from 13 WNW Merritt Reservoir.
&&Local storm report, Jan 16, 10:21 AM MST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1121 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM Non-Tstm Wnd Gst 2 E Grant 40.84N 101.70W
01/16/2026 M65 MPH Perkins NE Mesonet
Corrects previous non-tstm wnd gst report
from 2 E Grant.
&&Local storm report, Jan 16, 10:43 AM MST, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1143 AM CST Fri Jan 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Non-Tstm Wnd Gst 1 SSE Thedford 41.96N 100.57W
01/16/2026 E59 MPH Thomas NE ASOS
&&The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 1:50 AM MST | Winter Weather Advisory | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 5 more | 21 hr |
| Jan 16, 9:33 AM MST | Snow Squall Warning | LBF | Brown, Cherry | 27 min |
| Jan 16, 9:41 AM MST | Snow Squall Warning | LBF | Hooker | 34 min |
| Jan 16, 10:17 AM MST | Snow Squall Warning | LBF | Hooker | 43 min |
| Jan 16, 10:41 AM MST | Snow Squall Warning | LBF | Lincoln, Logan, McPherson | 49 min |
| Jan 16, 11:17 AM MST | Snow Squall Warning | LBF | Lincoln | 43 min |
| Jan 16, 12:06 PM MST | Cold Weather Advisory | LBF | Blaine, Boyd, Brown, Cherry, Garfield, Grant and 8 more | 22 hr |
Nearby
Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.